# SDR UPS205127

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FWD CARGO DOOR FUSELAGE FRAME, FWD SIDE, 4TH STOP UP, DOUBLER CRACKED BEYOND STOP DRILL LIMITS.
